Advertisement

Israel Journal of Mathematics

, Volume 31, Issue 2, pp 204–208 | Cite as

Une methode iterative de resolution d’une inequation variationnelle

  • P. L. Lions
Article

Abstract

We prove the convergence of an iterative method to a solution of a variational inequality.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. 1.
    H. Brezis and F. E. Browder,Non-linear ergodic theorems, Bull. Amer. Math. Soc.82 (1976), 959–961.MATHMathSciNetGoogle Scholar
  2. 2.
    H. Brezis et P. L. Lions,Produits infinis de résolvantes, Israel J. Math.29 (1978), 329–345.MATHMathSciNetGoogle Scholar
  3. 3.
    R. E. Bruck,An iterative solution of a variational inequality for certain monotone operators in Hilbert space. Bull. Amer. Math. Soc.81 (1975), 890–892 (voir également le Corrigendum82 (1976)).MATHMathSciNetCrossRefGoogle Scholar
  4. 4.
    R. E. Bruck,Weak convergence of an ergodic iteration, preprint.Google Scholar
  5. 5.
    R. E. Bruck,On the strong convergence of an iteration for the solution of operator equations involving monotone operators in Hilbert space, preprint.Google Scholar

Copyright information

© Hebrew University 1978

Authors and Affiliations

  • P. L. Lions
    • 1
  1. 1.Ecole Normale SuperieureParisFrance

Personalised recommendations